Academic
Publications
An eigenvalue approach to the risk sensitive control problem in near monotone case

An eigenvalue approach to the risk sensitive control problem in near monotone case,10.1016/j.sysconle.2010.12.002,Systems & Control Letters,Anup Biswa

An eigenvalue approach to the risk sensitive control problem in near monotone case   (Citations: 1)
BibTex | RIS | RefWorks Download
Risk sensitive control problem under near monotonicity condition is considered. We prove existence of a solution to the corresponding Hamilton–Jacobi–Bellman equation by an eigenvalue approach. Existence of an optimal control has also been proved.
Journal: Systems & Control Letters - SCL , vol. 60, no. 3, pp. 181-184, 2011
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: